# SDR CALA2011051100360

- Difficulty date: May 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 43,355 hours, 6,205 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Part number: 3M3205A
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

RIGHT ENGINE DID NOT RESPOND ON ENGINE RUN FOR TAKEOFF N1 READ 50 PERCENT EGT 400 WITH THROTTLE FULL POWER.  PERFORMED RE-ADJUSTMENT OF POSITION FEEDBACK TRANSDUCER IAW AMM 78-36-03/401.  PERFORMED MAXIMUM POWER ASSURANCE GROUND TEST 5 IAW AMM 71-00-00 P538.  ALL TEST PASSED, A/C OK TO CONTINUE.
